T Nation

Melanotan II?

anyone had good results from melanotan II? i would love a tan without having to tan.

it doesn’t work well without getting uv or more preferably direct sun exposure.

it also causes many side effects. i used for a few months, had my own 100% quality material (not some diluted online vendor crap)… developed odd symptoms of vision problems; hard to describe, but very undesirable.

stay away from injecting this stuff. it crosses your BBB, interacts with optic nerves - bad news. my eyes are still recovering. had to give it up, but had a great tan for a few months =P

it might be best used in a skin lotion. but the mtII is pretty insoluble, so my guess is that if anything, an alpha-MSH peptide-loaded lotion would be much better. unfortunately this is not how it is being marketed online, and people are going to start having the bad administration route-related sides (like me) before they realize this.

This post was flagged by the community and is temporarily hidden.

This post was flagged by the community and is temporarily hidden.

The only good effects that I have experienced are keeping my existing tan much longer than usual and making me darker than normal, increased libido.

It has however given me an unusual amount of freckles mostly in my face I noticed. Its not the UV exposure either becuz I live in S Florida Im no stranger to the sun and I have never experienced symptoms like that. I only used for about 8 weeks and noticed no blurring of vision but I would say I had a pretty low exposure to M2 as I only took a total of 20mg.

This post was flagged by the community and is temporarily hidden.

I ended my own MTII experiment six weeks ago after 20mg, mostly because of hyperpigmentation. I already had many pigmented spots and moles, especially on my chest and back, but in the short time I was taking MTII I developed many new dark spots on my face, scalp, even the palm of my hand.

On the plus side, I was able to get a much deeper tan than ever before, and it really cranked up my libido. No problems with nausea, unlike many users, but I did seem to be somewhat more lethargic than usual.

Bushy, you mentioned that vitamin A may help control hyperpigmentation. This is an interesting idea and I’ll probably give it a try if and when I go another round with MTII.

Rusty, glad you brought up the potential for vision problems. Just went looking for more info and came across this thread:

http://melanotan.org/cgi-bin/yabb/YaBB.pl?num=1183897770

Scary stuff, if true.